Une résolution élémentaire d'un problème de scission de séparatrices
Annales mathématiques Blaise Pascal, Volume 4 (1997) no. 1, pp. 37-47.
@article{AMBP_1997__4_1_37_0,
     author = {Augustin Fruchard},
     title = {Une r\'esolution \'el\'ementaire d'un probl\`eme de scission de s\'eparatrices},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {37--47},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {4},
     number = {1},
     year = {1997},
     zbl = {0890.39006},
     mrnumber = {1442332},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1997__4_1_37_0/}
}
TY  - JOUR
AU  - Augustin Fruchard
TI  - Une résolution élémentaire d'un problème de scission de séparatrices
JO  - Annales mathématiques Blaise Pascal
PY  - 1997
DA  - 1997///
SP  - 37
EP  - 47
VL  - 4
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1997__4_1_37_0/
UR  - https://zbmath.org/?q=an%3A0890.39006
UR  - https://www.ams.org/mathscinet-getitem?mr=1442332
LA  - fr
ID  - AMBP_1997__4_1_37_0
ER  - 
%0 Journal Article
%A Augustin Fruchard
%T Une résolution élémentaire d'un problème de scission de séparatrices
%J Annales mathématiques Blaise Pascal
%D 1997
%P 37-47
%V 4
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G fr
%F AMBP_1997__4_1_37_0
Augustin Fruchard. Une résolution élémentaire d'un problème de scission de séparatrices. Annales mathématiques Blaise Pascal, Volume 4 (1997) no. 1, pp. 37-47. https://ambp.centre-mersenne.org/item/AMBP_1997__4_1_37_0/

[1] S.N. Chow, E.M. De Jagerand R. Lutz, The ghost solution of the logistic equation and a singular perturbation problem Advances in Computational Methods for boundary and interior layers, (Dublin, 1984) 15-20. | MR | Zbl

[2] E. Fontich and C. Simo, The splitting of separatrices for analytic diffeomorphisms, Ergod.Th. & Dynam.Sys, 10 (1990) 295-318. | MR | Zbl

[3] E. Fontich and C. Simo, Invariant manifolds for near identity maps and splitting of separatrices, Ergod.Th. & Dynam.Sys, 10 (1990) 319-346. | MR | Zbl

[4] A. Fruchard, Les fonctions périodiques de période infiniment petite, C. R. Acad. Sci. 318 Série I, 227-230 (1994). | MR | Zbl

[5] A. Fruchard et R. Schäfke, Exponentially small splitting of separatrices for difference equations with small step size, prépublication IRMA 7, rue René Descartes 67084 Strasbourg Cedex, France, (1994). | MR

[6] V.F. Lazutkin, I.G. Schachmannski and M.B. Tabanov, Splitting of separatrices for standard and semistandard mappings, Physica D, 40 235-248, (1989). | MR | Zbl

[7] V.F. Lazutkin, Exponential splitting of separatrices and an analytic integral for the semistandard map, prépublication n° 7, Université Paris VII (1991). | MR

[8] T. Sari , Stroboscopy, averaging and long time behaviour in dynamical systems, preprint Université de Sidi Bel Abbés (1990) Algérie. | MR

[9] M. Yamaguti and S. Ushiki, Chaos in numerical analysis of ordinary differential equations, Physica 3D (1981) 618-626. | MR